# SDR A6WA202204278177

- Difficulty date: April 27, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 40,472 hours, 39,170 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R35027241
- Part serial: 7724
- Condition: Gouged
- Location: Fs574-605
- Part time: 40,472 hours, 39,170 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN GOUGE DAMAGE FROM INCORRECT SCREWS INSTALLED IN CARGO BAY LINERS ABOVE THE DOOR OPENING.  MX DISCOVERED ON RON WALKAROUND.  A****AIRCRAFT REMOVED FROM SERVICE *****  CARGO DOOR OUTER SKIN WAS REPAIRED PER REO 601R-52-31-370.  CORRECT SCREWS WERE INSTALLED IN THE CARGO LINER ABOVE THE DOOR OPENING.
